# SDR 2018FA0000244

- Difficulty date: May 3, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION,  THE EMERGENCY EXIT SIGN AT SEAT 18D WAS FOUND INOPERATIVE.   MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT SIGN INVERTER, OPS CHECKED GOOD.
